Algebraic & Geometric Topology

Algebraic & Geometric Topology (AGT) publishes papers in all areas of algebraic and geometric topology. Founded in 2001, AGT is now a prominent journal in its field, its high standards and rigorous editorial process attracting an ever-increasing number of excellent submissions. AGT has an impact factor regularly placing in the top third of all journals.

AGT publishes 7 issues per year, for an expected total of about 4,375 pages. An electronic subscription costs about 10¢ per page.

Top downloads over the last seven days

Periodic flats in $\mathrm{CAT}(0)$ cube complexesMichah Sageev and Daniel T WiseVolume 11, Number 3 (2011)
Real secondary index theoryUlrich Bunke and Thomas SchickVolume 8, Number 2 (2008)
Hopf algebra structure on topological Hochschild homologyVigleik Angeltveit and John RognesVolume 5, Number 3 (2005)
Discrete Morse theory and graph braid groupsDaniel Farley and Lucas SabalkaVolume 5, Number 3 (2005)
Homotopical resolutions associated to deformable adjunctionsAndrew J Blumberg and Emily RiehlVolume 14, Number 5 (2014)
  • ISSN: 1472-2747 (print), 1472-2739 (electronic)
  • Publisher: MSP
  • Discipline(s): Mathematics
  • Full text available in Euclid: 2001--
  • Access: Articles older than 5 years are open
  • Euclid URL: https://projecteuclid.org/agt